... and for anxiety. I suddenly could not sleep in the middle of March. At the emergency i was prescribed Lorazepam. After 2 months i want to wean myself off of Lorazepam and my doctor supports my decision. i started to reduce Lorazepam to .40 mg since Sunday. My sleep is still very disturbed. On an average i get 3 nights good sleep a week. But i want to come off of Lorazepam as it is making me very depressed and unproductive. My doctor told me to take .25 mg next week, .25 mg once in two days the following week, etc. Is this taper o.k or too fast? I am still on Mirtazapine and will be for a few months. I am so longing for good sleep everyday. i am also going through perimenopause with estrogen dominance. Since March my cycle has become very irregular. Could this affect my sleep and cause anxiety and depression?My ob/gyn refuses to give me hormones. Thank you for any help i could get.
Insomnia - I am taking .5 mg Lorazepam in the afternoon and 22.5 mg Mirtazapine at night for sleep?
- 28 May 2014 by Anonymous
- 26 January 2015
- depression, anxiety, insomnia, sleep disorders, generalized anxiety disorder, lorazepam, mirtazapine, sleep, doctor, prescription, sleep disorder
I'm sorry that you are having all these problems, I've been threw this too... you can ask your for a sleeping pill such as ambien etc. I'm going threw menopause too. I don't take estrogen eighter but perimenopause can cause anxiety, depression and effect sleep. I take xanax for anxiety, but it no longer bother me and I can preform all my daily task. I understand that meds can make us unproductive until we get the right cocktail, so I wish you all the best. your friend bamboos,
Hi, p0nni. I hope youre getting better sleep. Im going through something similar to you. Im also going through perimenopause and have had more anxiety snd sleep problems over the past year. Ive asked the very same question as you--if perimenopause can cause these problems. Im told it can and to me thats reassuring because then theres hope itll end.
In the meantime im also on mirtazapine but at 45 mg and am thinking about asking about decreasing the dose some. Im sleepy and lack energy during the day. But im kinda scared to decrease it because i dont want my sleep to get worse. Im also on
lexapro 10 mg and occasional ativan .25 to .5 mg.
It isnt easy dealing with the anxiety and depression and sleep problems, i know. I hope youll get off the ativan just fine and get some sleep. Im pulling for you!
I have had such severe insomnia since kindergarten that I used to stay up for days in a row. Now i take clonidine to lower my heart rate to make my body sleep. It is a miracle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2011 • 1 answer
Updated 12 Dec 2011 • 1 answer
Updated 11 Mar 2017 • 2 answers
Updated 14 Oct 2015 • 1 answer
Updated 25 Nov 2018 • 1 answer